NEW

Athena SWAN Bronze Award

Supporter of LMS Good Practice Award

Publications

Export 94 results:
Sort by: [ Author  (Asc)] Title Year
Filters: Keyword is Number Theory  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z   [Show ALL]
B
Beresnevich V, Bernik VI, Dodson MM.  2002.  Regular systems, ubiquity and Diophantine approximation. A Panorama of Number Theory or The View from Baker's Garden. :260-279.
Beresnevich V, Velani S.  2009.  Ubiquity and a general logarithm law for geodesics.. Dynamical Systems and Diophantine Approximation. Seminaires et Congres. 20:21-36. Abstract
Beresnevich V, Bernik B, Dodson MM, Velani S.  2009.  Classical metric Diophantine approximation revisited. Analytic number theory. Essays in honour of Klaus Roth on the occasion of his 80th birthday. :38-61.
D
F
Farmer DW, Gonek SM, Hughes C.  2007.  The maximum size of $L$-functions. Journal fur die reine und angewandte Mathematik (Crelle's Journal). 609:215-236. Abstract
G
H
Hall R.  1996.  Franel integrals. Sieve methods, exponential sums and their applications in number theory. :143-160.
Hawkins E, Haynes A.  2014.  Deformation Quantization and Irrational Numbers. Journal of Symplectic Geometry. 12(1):1–22.
Haynes A.  2010.  The metric theory of p-adic approximation. International Math Research Notices. (1)

Back to the Top